Open Access
Translator Disclaimer
Fall 2008 Finite groups with $L$-free lattices of subgroups
Czesław Bagiński, Agnieszka Stocka
Illinois J. Math. 52(3): 887-900 (Fall 2008). DOI: 10.1215/ijm/1254403720

Abstract

Balanced and strongly balanced lattices were introduced in order to generalize the uniform dimension of modular lattices. A description of finite groups with strongly balanced subgroup lattices was given by the authors in (Colloq. Math. 82 (1999), 65–77) and strengthened by Schmidt in (Illinois J. Math. 47 (2003), 515–528). In this paper, a description of finite groups with dually strongly balanced subgroup lattices is given.

Citation

Download Citation

Czesław Bagiński. Agnieszka Stocka. "Finite groups with $L$-free lattices of subgroups." Illinois J. Math. 52 (3) 887 - 900, Fall 2008. https://doi.org/10.1215/ijm/1254403720

Information

Published: Fall 2008
First available in Project Euclid: 1 October 2009

zbMATH: 1193.20018
MathSciNet: MR2546013
Digital Object Identifier: 10.1215/ijm/1254403720

Subjects:
Primary: 20E15

Rights: Copyright © 2008 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.52 • No. 3 • Fall 2008
Back to Top